# SDR 2005FA0000908

- Difficulty date: April 26, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 45035
- Condition: Gouged
- Location: Valve
- Component: Valve, Pneudraulics
- Component part number: 4538
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BORE IS GOUGED CAUSING LEAKAGE.  TOO MUCH PLAY BETWEEN POPPET AND BORE.  IMPROVE POPPET DESIGN TO HAVE TEFLON GUIDES TO PREVENT GOUGING.  (K)
